PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 69 | 3 | 207-215
Tytuł artykułu

Natural first order Lagrangians for immersions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We define natural first order Lagrangians for immersions of Riemannian manifolds and we prove a bijective correspondence between such Lagrangians and the symmetric functions on an open subset of m-dimensional Euclidean space.
Słowa kluczowe
Rocznik
Tom
69
Numer
3
Strony
207-215
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-01-15
poprawiono
1997-09-22
poprawiono
1998-03-09
Twórcy
  • Dipartimento di Matematica, Università di Bari, Via Orabona 4, 70125 Bari, Italy
Bibliografia
  • [ES] J. Eells and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109-160.
  • [G] G. Glaeser, Fonctions composées différentiables, Ann. of Math. (2) 77 (1963), 193-209.
  • [H] M. W. Hirsch, Differential Topology, Grad. Texts in Math. 33, Springer, New York, 1976.
  • [KMS] I. Kolar, P. W. Michor and J. Slovak, Natural Operations in Differential Geometry, Springer, New York, 1993.
  • [K] J. J. Konderak, On natural first order Lagrangians, Bull. London Math. Soc. 23 (1991), 169-174.
  • [M] P. W. Michor, Manifolds of Differentiable Mappings, Shiva Math. Ser., 1980.
  • [P₁] R. S. Palais, Foundations of Global Non-linear Analysis, Benjamin, New York, 1968.
  • [P₂] R. S. Palais, Applications of the symmetric criticality principle in mathematical physics and differential geometry, in: Proc. 1981 Symposium on Diff. Geometry and Diff. Equations, C. H. Gu (eds.), Science Press, Beijing, 1984, 247-302.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv69z3p207bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.